# SDR ASOA2014082711138

- Difficulty date: August 3, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DISCOVERED ON BOTH LOWER END CAPS OF PAX DOOR.  REPAIRED IAW REO 670-52-11-159.
